- 08-05-2010, 10:43 PM
- 08-05-2010, 10:54 PM
Ive taken H-drol with nothing like this ever happening. I understand its not exactly the same but pretty damn close...
08-08-2010, 10:49 PM
H-drol isnt "pretty darn close" to P-mag. I researched Pmag pretty heavily before I ran a cycle of it, and I dont remember anyone saying anything about a rash.
Rashes can be environmental. It could be a new dishwashing detergent or a new fragrance being used in the bathrooms at your workplace to a new kind of cleaner being used on the equipment at your gym. Everything can cause a rash. I wouldn't worry too much.
I am running am m1/4add P-mag stack and I had a rash for like three days. Found out it was coming from the new grips on my motorcycle. Something must have got on them, cause when I switched back to the old one, the rash disappeared!
Similar Forum Threads
- By ShredHead in forum AnabolicsReplies: 2Last Post: 10-07-2003, 07:12 PM
- By wildcat24 in forum SupplementsReplies: 2Last Post: 09-05-2003, 02:15 PM
- By GuyinLA in forum SupplementsReplies: 9Last Post: 07-03-2003, 06:28 PM
- By Kitchen Chemist in forum SupplementsReplies: 9Last Post: 05-06-2003, 02:19 PM